EconPapers    
Economics at your fingertips  
 

Dynamical Behavior of a Stochastic Delayed One‐Predator and Two‐Mutualistic‐Prey Model with Markovian Switching and Different Functional Responses

Rensheng He, Zuoliang Xiong and Desheng Hong

Discrete Dynamics in Nature and Society, 2016, vol. 2016, issue 1

Abstract: We propose a stochastic delayed one‐predator and two‐mutualistic‐prey model perturbed by white noise and telegraph noise. By the M‐matrix analysis and Lyapunov functions, sufficient conditions of stochastic permanence and extinction are established, respectively. These conditions are all dependent on the subsystems’ parameters and the stationary probability distribution of the Markov chain. We also investigate another asymptotic property and finally give two examples and numerical simulations to illustrate main results.

Date: 2016
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2016/8453175

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnddns:v:2016:y:2016:i:1:n:8453175

Access Statistics for this article

More articles in Discrete Dynamics in Nature and Society from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-08-19
Handle: RePEc:wly:jnddns:v:2016:y:2016:i:1:n:8453175